# SDR SWAA2014042127253

- Difficulty date: March 5, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N488AC
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 34,688 hours, 19,857 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 73703516
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET LOWER LE BULLNOSE PANEL UPPER SURFACE CRACKED AT FASTENER.  REPAIRED WINGLET IAW ER & EA.
